Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 925187, 5 pages
http://dx.doi.org/10.1155/2009/925187
Research Article

Generalized Variational Principle for Long Water-Wave Equation by He's Semi-Inverse Method

1Department of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China
2Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 4 February 2009; Accepted 7 March 2009

Academic Editor: Ji Huan He

Copyright © 2009 Weimin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weimin Zhang, “Generalized Variational Principle for Long Water-Wave Equation by He's Semi-Inverse Method,” Mathematical Problems in Engineering, vol. 2009, Article ID 925187, 5 pages, 2009. https://doi.org/10.1155/2009/925187.